MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY SPIRAL; IMPLANTABLE LEAD
Model Number 4591
Medical Device Problem Codes Failure to Capture (1081); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a routine device change out procedure this left ventricular (lv) lead exhibited loss of capture and impedance issues.Subsequently, the lead was surgically abandoned and replaced, and the device was explanted and replaced successfully.No additional adverse patient effects were reported.

Brand Name
ACUITY SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17643323
Report Number2124215-2023-46595
Device Sequence Number7979059
Product Code LWP
UDI-Device Identifier00802526422980
UDI-Public00802526422980
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/03/2015
Device Model Number4591
Device Catalogue Number4591
Device Lot Number120056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale